Heartburn


#1
I am having serious problems with heartburn, I am told it is not a symptom of parkinsons but it seems much worse when my Parkinsons is worse. Advice welcome please.

#2
I have heartburn caused by the medication!!!

Requip is known for it. I take Omeprazole which really helps

Caroline.

#3
mandybike
you have been told absolute @@@@. if it was your doctor or neuro you should send them this excellent link for their education

http://tinyurl.com/7bwfbms

sometimes heartburn med can interfere with others so check. i found tea and coffee were the main culprits.

cheers

#4
Thanks for the info, I am on roprinerole and a side effect is Heartburn!!!!!!!!!!!
Read the info when I first started taking them but not since!!!!!!!!
I rang the local pharmacist before I started this post and he assured me no connection!! I will be going in and politely educating him tomorrow.
I am on Lansoprazole and was on the Omeprazole before, neither helped.

Do all Parkinsons drugs have this effect?
I am also on Adcal does that have adverse reactions with the others.

Nervous about changing incase its worse!